MathSciNet Relay Station
MathSciNet bibliographic data
MR1655756 (99m:46072) 46E30 (46L50)
Dodds, P. G.; de Pagter, B.; Semenov, E. M.; Sukochev, F. A. Symmetric functionals and singular traces. Positivity 2 (1998), no. 1, 47–75.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement